# SDR FDEA201503040651

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 414 hours, 16,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR WILL NOT OPEN.  TROUBLE SHOT L1 DOOR SLIDE GIRT BAR ARM & DISARMING OPERATION.  FOUND AFT GIRT BAR SLIDER BINDING WHEN SLIDER IS BEING ARMED OR DISARMED.  THIS PREVENTED DOOR FROM OPENING AS THE GIRT BAR AFT SLIDER WAS STILL PARTIALLY ENGAGED WITH AFT GIRT BAR FLOOR FITTING.  CLEANED & LUBED AFT GIRT BAR & SLIDE LOCK.  OPERATIONAL TESTED GOOD IAW AMM 52-11-25-5.  AMM SMP RE TESTED L1 DOOR OPEN & CLOSED WITH ARMING & DISARMING AFTER EVERY OPEN & CLOSE CYCLE.  GND TESTED GOOD IAW AMM 52-11-25-5.  OK FOR SERVICE.  PLACARD REMOVED.
